EXACTECH, INC. OPTETRAK HI-FLEX TIBIAL INSERT SZ 3 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
244-23-09 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Pain (1994); Ambulation or Postural Difficulties (2544)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10: 244-02-03 optetrak asy hi-flex ps cem fem, sz 3, left: (b)(6), 02-012-45-3030 lgc tibial fit tray cem sz 3f / 3t: (b)(6).The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
Event or Problem Description
As reported, approximately 10 years post the initial total knee arthroplasty, the patient is currently experiencing significant pain and mobility impairment.An ap x-ray from (b)(6) 2025 demonstrates marked narrowing of the joint space between the femoral component and the tibial tray, with notable medial proximity of the metal components.These findings are consistent with severe thinning or failure of the polyethylene tibial insert.The treating surgeon has determined that replacement of the tibial insert is medically necessary.